Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 170, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 20, 2017, 10:44 PM CDT for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2017, 10:44 PM CDT (03:44 UTC)
- Expired
- May 20, 2017, 11:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA
The radar
The Shreveport radar (KSHV), 22 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 10:45 PM CDT | TSTM WND DMG | 1 Nnw Stonewall, LA | TREE ON POWER LINE LINWOOD EXTENSION OFF STONEWALL FRIERSON. |
| May 20, 10:55 PM CDT | TSTM WND DMG | 9 Ne Stonewall, LA | LARGE LIMB EXCEEDING 2 DOWN. |
| May 20, 10:58 PM CDT | TSTM WND DMG | 3 E Stonewall, LA | SEVERAL TREES DOWN NEAR BRIDGE EAST OF STONEWALL, ABOUT 1 MILES WEST OF I-49 NEAR MILE MARKER 194. |
| May 20, 11:03 PM CDT | HAIL 1 | 9 Ne Stonewall, LA | QUARTER SIZE HAIL REPORTED ON NORRIS FERRY ROAD SOUTH SHREVEPORT. |
| May 20, 11:05 PM CDT | TSTM WND DMG | 4 Ene Stonewall, LA | MULTIPLE TREES DOWN ON LINWOOD ROAD JUST NORTH OF STONEWALL FRIERSON ROAD. |
| May 20, 11:16 PM CDT | HAIL 0.75 | 6 S Barksdale Air Force, LA | ON STRATMORE DRIVE. |
| May 20, 11:35 PM CDT | TSTM WND DMG | 4 S Barksdale Air Force, LA | POWER OUT IN GOLDEN MEADOWS SUBDIVISION AND NEAR PARKWAY HIGH SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
697
WUUS54 KSHV 210344
SVRSHV
LAC015-017-031-210445-
/O.NEW.KSHV.SV.W.0170.170521T0344Z-170521T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1044 PM CDT SAT MAY 20 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
North central De Soto Parish in northwestern Louisiana...
Southeastern Caddo Parish in northwestern Louisiana...
Southeastern Bossier Parish in northwestern Louisiana...
* Until 1145 PM CDT
* At 1044 PM CDT, a severe thunderstorm was located near Stonewall,
or 11 miles south of Shreveport, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shreveport, Bossier City, Haughton, Stonewall, Eastwood, Frierson,
Princeton, Caspiana, Taylortown, Elm Grove, Fillmore, Bodcau,
Koran, Keithville, Robson, Mc Dade, Forbing, Sligo and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3219 9375 3233 9387 3265 9346 3231 9346
TIME...MOT...LOC 0344Z 232DEG 23KT 3232 9374
HAIL...1.25IN
WIND...60MPH
$$
241 follow-up statement
155
WWUS54 KSHV 210359
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1059 PM CDT SAT MAY 20 2017
LAC015-017-031-210445-
/O.CON.KSHV.SV.W.0170.000000T0000Z-170521T0445Z/
De Soto LA-Caddo LA-Bossier LA-
1059 PM CDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL DE SOTO...SOUTHEASTERN CADDO AND SOUTHEASTERN
BOSSIER PARISHES...
At 1059 PM CDT, a severe thunderstorm was located 9 miles south of
Bossier City, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shreveport, Bossier City, Haughton, Eastwood, Frierson, Princeton,
Caspiana, Taylortown, Elm Grove, Fillmore, Bodcau, Koran, Robson, Mc
Dade, Forbing, Sligo and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3222 9368 3236 9383 3265 9346 3231 9346
TIME...MOT...LOC 0359Z 232DEG 23KT 3238 9365
HAIL...1.25IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 10:18 PM CDT, 26 minutes earlier.
Area forecast discussion, May 20, 10:18 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1018 PM CDT Sat May 20 2017 .DISCUSSION... Sct convection continues this evening over portions of extreme Ern TX/NW LA, generally along a Nwd surging outflow bndry that is intersecting a weak and shallow cold front analyzed from near a HOT, to TXK, to just E of GGG, to JSO and CLL line as of 03Z. Moderate MLCapes of 1500-2000 J/KG remains over these areas, but storm intensity should continue to diminish as instability wanes overnight. The short term progs are all over the place with whether or not convection will continue or not, with the HRRR initializing best with the ongoing convection, and actually expands it E across much of N LA along/just ahead of our cold front overnight as the front drifts SE through the remainder of the area, exiting the region by/shortly after daybreak Sunday. The 00Z NAM is quite aggressive with convection exploding by 06Z but appears tied to feedback issues, but the latest water vapor imagery suggests a weak shortwave over Cntrl TX which is driving isolated convection development NW of LZZ, with this shortwave moving over the region late tonight/Sunday morning. Even as the shallow front slips SE overnight, the H850 trough will still lag the front a ways, and could still focus at least isolated to sct redevelopment mainly SE of the I-30 corridor of NE TX/SW AR as well as N LA. Have made some minor adjustments to pops tonight in the forecast update, mainly to lower pops slightly over NE TX and remove them over SE OK/adjacent SW AR N of the H850 trough. Did maintain mid chance pops over much of lower E TX/N LA for the ongoing convection, and potential for additional redevelopment late with the arrival of the Cntrl TX shortwave and outflow bndrys still building back N across SE TX near/W of LFK. Also raised min temps a bit overnight as well, as cold advection will be shallow, and the 02-03Z temps/dewpoints are not cooling as fast as earlier forecast closer to and N of the I-30 corridor. Zone update already out...grids will be available shortly. 15 && .PREV DISCUSSION... /issued 810 PM CDT Sat May 20 2017/ AVIATION... For the ArkLaTex, a weak cold front is nudging in across E TX, NW LA and S AR. KLFK on the worse end with recent svr tstm. Convection is going to linger S of I-20 due to fropa later. Overall, we had a busy morning and just have not fully recovered area wide limiting coverage, but some shwrs will be in and out of terminals overnight and amendments may be necessary for tstms. Sfc winds bcmg N. Climb is NW10KT, but quickly SW/W 20-50KT into flight levels. Otherwise this front will lift back soon with more convection into new week. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 67 80 62 75 / 40 30 20 50 MLU 68 81 63 75 / 40 40 20 50 DEQ 57 80 56 79 / 10 10 10 20 TXK 62 79 59 76 / 20 10 10 30 ELD 64 78 58 77 / 30 20 10 30 TYR 63 79 62 76 / 30 20 30 50 GGG 65 79 61 75 / 30 20 30 50 LFK 67 83 66 76 / 40 50 30 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, May 20, 11:25 AM CDT, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1125 AM CDT Sat May 20 2017 ARZ050-051-059>061-070>072-LAZ001>004-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-166-211630- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-Webster-Claiborne-De Soto-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 1125 AM CDT Sat May 20 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Isolated showers and thunderstorms may develop along a cold front later this afternoon across portions of southeast Oklahoma, east Texas, deep east Tx, southeast Arkansas and northwest Louisiana. Brief wind gusts and small hail may accompany this precipitation activity. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms will continue to be in the forecast through at least Tuesday of the upcoming work week. A strong cold front will move through the entire Four State Region Tuesday Night into early Wednesday bringing an end to the wet weather pattern. Much cooler temperatures will be in the forecast for the middle and latter half of the work week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed. ARZ073-LAZ005-006-011>014-017>022-TXZ167-211630- Union-Lincoln-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle- 1125 AM CDT Sat May 20 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... Plentiful low level moisture coupled with daytime heating will result in isolated to scattered showers and thunderstorms across portions of deep east Texas, central and northern Louisiana later this afternoon, with the potential for additional precipitation this evening due to the passage of a cold front. Some of these storms could approach strong to possibly severe levels with large hail and gusty winds the primary threats. The activity should start to wane late tonight/early tomorrow morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms will continue to be in the forecast through at least Tuesday of the upcoming work week. A strong cold front will move through the entire Four State Region Tuesday Night into early Wednesday bringing an end to the wet weather pattern. Much cooler temperatures will be in the forecast for the middle and latter half of the work week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed later today into the evening hours due to the possibility of severe thunderstorms.
In the hours before
Special weather statement, May 20, 8:55 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
855 PM CDT SAT MAY 20 2017
TXZ152-153-166-210300-
Nacogdoches TX-San Augustine TX-Shelby TX-
855 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NACOGDOCHES...
SOUTHWESTERN SHELBY AND NORTHWESTERN SAN AUGUSTINE COUNTIES UNTIL
1000 PM CDT...
At 855 PM CDT, Doppler radar was tracking a strong thunderstorm over
Martinsville, or 14 miles east of Nacogdoches, moving northeast at 15
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Center, Martinsville, Arcadia, Jericho and Stockman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3153 9437 3165 9451 3181 9452 3181 9440
3176 9411
TIME...MOT...LOC 0155Z 226DEG 14KT 3162 9441
15Special weather statement, May 20, 8:58 PM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Shreveport LA 858 PM CDT SAT MAY 20 2017 LAZ010-TXZ151-153-210300- De Soto LA-Panola TX-Shelby TX- 858 PM CDT SAT MAY 20 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH... SOUTHEASTERN PANOLA AND NORTHEASTERN SHELBY COUNTIES UNTIL 1000 PM CDT... At 858 PM CDT, Doppler radar was tracking a strong thunderstorm about 4 miles north of Center, moving north northeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Logansport, Tenaha, Joaquin, Stanley, James and Paxton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3176 9404 3187 9430 3216 9418 3194 9384 TIME...MOT...LOC 0157Z 226DEG 9KT 3186 9417 15
Special weather statement, May 20, 9:18 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Shreveport LA 918 PM CDT SAT MAY 20 2017 TXZ153-166-167-210300- Sabine TX-San Augustine TX-Shelby TX- 918 PM CDT SAT MAY 20 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY... NORTHEASTERN SAN AUGUSTINE AND NORTHWESTERN SABINE COUNTIES UNTIL 1000 PM CDT... At 918 PM CDT, Doppler radar was tracking a strong thunderstorm over Macune, or 23 miles south of Center, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Milam, San Augustine, Macune, Bland Lake, Rosevine, Patroon, Denning, Sexton and Chinaquapin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3134 9420 3151 9427 3168 9395 3142 9371 TIME...MOT...LOC 0218Z 251DEG 21KT 3146 9416 24
Special weather statement, May 20, 9:49 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Shreveport LA 949 PM CDT SAT MAY 20 2017 LAZ010-210330- De Soto LA- 949 PM CDT SAT MAY 20 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE SOTO PARISH UNTIL 1030 PM CDT... At 949 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Mansfield, moving northeast at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mansfield, Stonewall, South Mansfield, Keachi, Grand Cane, Longstreet, Stanley, Gloster, Keat Chie, Carmel, Frierson, Kingston, Kickapoo and Reeds Store. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3189 9380 3209 9402 3234 9377 3201 9348 TIME...MOT...LOC 0249Z 227DEG 15KT 3205 9384 24
Special weather statement, May 20, 10:08 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1008 PM CDT SAT MAY 20 2017
LAZ010-017-TXZ153-210345-
De Soto LA-Sabine LA-Shelby TX-
1008 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...
NORTHWESTERN SABINE PARISHES IN NORTHWESTERN LOUISIANA AND EAST
CENTRAL SHELBY COUNTIES UNTIL 1045 PM CDT...
At 1006 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Converse, or 17 miles southwest of Mansfield, moving
east at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Converse, Oak Grove, Pleasant Hill, Huxley, Noble, Pelican, Evelyn,
Toledo Bend Reservoir North, Belmont and Rambin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3162 9387 3185 9394 3204 9350 3198 9344
3171 9345
TIME...MOT...LOC 0306Z 249DEG 18KT 3180 9382
24Special weather statement, May 20, 10:34 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1034 PM CDT SAT MAY 20 2017
LAZ001-010-011-210415-
De Soto LA-Red River LA-Caddo LA-
1034 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE SOTO...NORTHWESTERN
RED RIVER AND SOUTHERN CADDO PARISHES UNTIL 1115 PM CDT...
At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stonewall to 9 miles east of Mansfield.
Movement was northeast at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Shreveport, Mansfield, Stonewall, South Mansfield, Keachi, Grand
Cane, Gloster, Carmel, Frierson, Caspiana, Spring Ridge, Grand Bayou,
Taylortown, Kingston, Loggy Bayou, Crichton, Kickapoo, Keithville,
Robson and Forbing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3194 9372 3231 9398 3250 9371 3243 9366
3242 9366 3243 9368 3242 9369 3241 9367
3240 9369 3240 9363 3236 9363 3238 9360
3235 9362 3233 9356 3230 9354 3230 9352
3227 9352 3227 9350 3208 9333
TIME...MOT...LOC 0333Z 232DEG 23KT 3230 9386 3200 9355
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 59 min |
| May 20, 9:49 PM CDT | Special Weather Statement | SHV | De Soto | 41 min |
| May 20, 10:08 PM CDT | Special Weather Statement | SHV | De Soto | 37 min |
| May 20, 10:34 PM CDT | Special Weather Statement | SHV | De Soto, Red River | 41 min |
| May 20, 11:16 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Webster | 59 min |
| May 20, 11:52 PM CDT | Special Weather Statement | SHV | Webster | 53 min |
| May 21, 12:05 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 44 min |
| May 21, 12:27 AM CDT | Special Weather Statement | SHV | Bienville | 63 min |
| May 21, 12:33 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln | 57 min |
| May 21, 8:31 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 59 min |
| May 21, 9:34 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 56 min |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, Webster | 36 min |
| May 21, 10:28 AM CDT | Special Weather Statement | SHV | Bienville, Red River | 32 min |
| May 21, 10:32 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Webster | 43 min |
| May 21, 11:05 AM CDT | Special Weather Statement | SHV | Ouachita | 40 min |
| May 21, 11:17 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Union | 43 min |
| May 21, 11:47 AM CDT | Special Weather Statement | SHV | Caldwell | 43 min |
| May 21, 12:01 PM CDT | Special Weather Statement | SHV | Jackson, Lincoln, Ouachita, Union | 44 min |
| May 21, 12:43 PM CDT | Special Weather Statement | SHV | Caldwell, Jackson, Ouachita, Union | 47 min |
| May 21, 1:59 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 61 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.